# SDR IPXA2019112214244

- Difficulty date: October 31, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA0065539
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO SIDEWALL SUPPORT ANGLE IS CRACKED AY STA. 1921 R/H SIDE.REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW DWG. AGA0065 AND SRM 51-35-01.. (MINOR)
